# SDR HEEA076937

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- Aircraft time: 19,579 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Part serial: A13700711
- Condition: Corroded
- Location: Tail Rotor
- Part time: 8,350 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON BOX BEAM AND TRAILING IS SPLIT OPEN ON PADDLE "B". PENDING VENDOR REPAIR.
